Transcendence measures of certain numbers whose transcendency was proved by A. Baker
Compositio Mathematica, Volume 28 (1974) no. 2, pp. 179-194.
@article{CM_1974__28_2_179_0,
     author = {Cijsouw, P. L.},
     title = {Transcendence measures of certain numbers whose transcendency was proved by {A.} {Baker}},
     journal = {Compositio Mathematica},
     pages = {179--194},
     publisher = {Noordhoff International Publishing},
     volume = {28},
     number = {2},
     year = {1974},
     zbl = {0284.10014},
     mrnumber = {347745},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__28_2_179_0/}
}
TY  - JOUR
AU  - Cijsouw, P. L.
TI  - Transcendence measures of certain numbers whose transcendency was proved by A. Baker
JO  - Compositio Mathematica
PY  - 1974
DA  - 1974///
SP  - 179
EP  - 194
VL  - 28
IS  - 2
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1974__28_2_179_0/
UR  - https://zbmath.org/?q=an%3A0284.10014
UR  - https://www.ams.org/mathscinet-getitem?mr=347745
LA  - en
ID  - CM_1974__28_2_179_0
ER  - 
%0 Journal Article
%A Cijsouw, P. L.
%T Transcendence measures of certain numbers whose transcendency was proved by A. Baker
%J Compositio Mathematica
%D 1974
%P 179-194
%V 28
%N 2
%I Noordhoff International Publishing
%G en
%F CM_1974__28_2_179_0
Cijsouw, P. L. Transcendence measures of certain numbers whose transcendency was proved by A. Baker. Compositio Mathematica, Volume 28 (1974) no. 2, pp. 179-194. http://www.numdam.org/item/CM_1974__28_2_179_0/

[1] A. Baker: Linear forms in the logarithms of algebraic numbers III. Mathematika 14 (1967) 220-228. | MR | Zbl

[2] A. Baker: A central theorem in transcendence theory, Diophantine approximations and its applications (edited by Charles F. Osgood). Academic Press, New York and London 1973, pp. 1-23. | MR | Zbl

[3] P.L. Cijsouw: Transcendence measures, thesis. University of Amsterdam, 1972. | MR | Zbl

[4] P.L. Cijsouw: Transcendence measures of exponentials and logarithms of algebraic numbers Comp. Math. 28 (2) (1974) 163-178. | EuDML | Numdam | MR | Zbl

[5] N.I. Fel'Dman: Estimate for a linear form of logarithms of algebraic numbers (Russian). Mat. Sbornik (N.S.) 76 (118) (1968) 304-319.English translation: Math. USSR Sbornik 5 (1968) 291-307. | EuDML | MR | Zbl

[6] N.I. Fel'Dman: Improved estimate for a linear form of the logarithms of algebraic numbers (Russian). Mat. Sbornik (N.S.) 77 (119) (1968) 423-436.English translation: Math. USSR Sbornik 6 (1968) 393-406. | MR | Zbl

[7] A.A. Smelev: The approximation of a certain class of transcendental numbers (Russian). Mat. Zametki 5 (1) (1969) 117-128.English translation: Math. Notes 5 (1969) 73-79. | MR | Zbl